help please if you can

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

dragonfly137927
Veteran Member


Date Joined Sep 2006
Total Posts : 2527
   Posted 3/24/2007 6:10 AM (GMT -6)   
Hi everyone,
 
I am unsure if anyone on this forum can help me with this question or not.  Actually I have a couple of questions.  First to give a little background, I have had crohns disease for 20 years but have had asthma for 23 years.  My asthma at this point only tends to act up during the spring time and when I get a cold.  I do get allergy shots weekly but havent gotten them since Feb8th and will go further into that in a minute.  On February 11 I was admitted into the hospital and found my crohn's disease was getting to the point that I needed surgery.  I had surgery on the 12th of Feb.  I was doing well then not so good later in the week.  On Feb 19th they went back in and did another surgery.  I was released on March 6th in the late afternoon.  The following afternoon I was readmitted due to fevers.  I was finally released on March 15th.  I now have a temporary ileostomy and my wound ended up infected so they have me hooked to a wound vac.
 
I am still getting low grade fevers therefore I have not gotten my allergy shots since.  The hospital has a visiting nurse come to my house 3 times a week to change the wound vac dressing which is attatched to me with adhesive drape.  I have had the vac for a good 3 weeks or so.  On Wednesday this past week I told the nurse where I felt itchy she looked at the area and said it is due to the dressing edge being where a skin fold is when I sit.  I had a different nurse yesterday and when she removed the adhesive tape my skin was very red all over.  As time went on while she was cutting out the sponges to place in the wound the majority of the skin went back to its propper color.  The area I told the other nurse about is still red as well as another couple of areas.
 
I was wondering if anyone has any tips since I have to have this thing on me at all times for at least a couple more weeks.
Dx with Crohn's 1987, symptoms as early as 1984.
Temporary iliostomy February 19 2007
Ovarian cysts dx 1994, migraines dx 1996, allergies (including food allergies) , oral allergy syndrome (sligtly different than true food allergies), Astham dx 1984, Gall Bladder removed 1999, Inguenal hernia Sx 1987
 
Protonix 40 mg, Nuerontin, oxycontin, dilauded, Folic acid 1 mg, Vitamin b12 1000 mcg, vitamin b6 100mg, Diflucan 100mg, vitamin A, Multivitamin, Elavil 100 mg, Zanaflex 4 mg, asmanex, singulair, foltix, probiotics
As needed: Albuterol inhaler, relpax, nebulizer (albuterol ), have an Epi-pen but hope I never have to use one.


tallchick
New Member


Date Joined Apr 2007
Total Posts : 2
   Posted 4/3/2007 6:17 PM (GMT -6)   
I'm allergic to the adhesives in bandaids and tape. Could you be?
 
Or is it more widespread than that?
 
Tallchick

dragonfly137927
Veteran Member


Date Joined Sep 2006
Total Posts : 2527
   Posted 4/3/2007 7:46 PM (GMT -6)   
It may be that however I have a wound vac, ileostomy and now an abdominal abscess drain all with adhesives. My whole abdomen is civered with adhesive and when taking off the dressings I look like a connect the dots page in a book.
Dx with Crohn's 1987, symptoms as early as 1984.
Temporary iliostomy February 19 2007
Ovarian cysts dx 1994, migraines dx 1996, allergies (including food allergies) , oral allergy syndrome (sligtly different than true food allergies), Astham dx 1984, Gall Bladder removed 1999, Inguenal hernia Sx 1987
 
Protonix 40 mg, Nuerontin, oxycontin, dilauded, Folic acid 1 mg, Vitamin b12 1000 mcg, vitamin b6 100mg, Diflucan 100mg, vitamin A, Multivitamin, Elavil 100 mg, Zanaflex 4 mg, asmanex, singulair, foltix, probiotics
As needed: Albuterol inhaler, relpax, nebulizer (albuterol ), have an Epi-pen but hope I never have to use one.


ceebee
Regular Member


Date Joined Dec 2006
Total Posts : 401
   Posted 4/4/2007 2:20 AM (GMT -6)   
I have the same problem with tape and bandaids. It got so bad after a surgery that the top layer of skin came off with the tape. I now use only paper tape and it works great...no red and no loss of skin. Every pharmacy has it(even Walmart). I even used it on my face after eye surgery. Try it and it may clear the problem up. Hope it works for you:)
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 28, 2016 1:47 PM (GMT -6)
There are a total of 2,695,500 posts in 297,570 threads.
View Active Threads


Who's Online
This forum has 152241 registered members. Please welcome our newest member, RMosher.
397 Guest(s), 16 Registered Member(s) are currently online.  Details
Essie, bambola2nv, bluelyme, 81GyGuy, lucynethel (OR Just Mike), suzy-q, QueenBee, Sherrine, Yankee, SharonZ, djdego, sam12, GastroGeorgieGirl, artermix, Tim Tam, Kopecek


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer